MathSciNet Relay Station
MathSciNet bibliographic data
MR752792 46L55 (81E05)
Doplicher, Sergio; Roberts, John E. Compact Lie groups associated with endomorphisms of $C\sp{\ast} $-algebras. Bull. Amer. Math. Soc. (N.S.) 11 (1984), no. 2, 333–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement